# SDR HALA2014111100190

- Difficulty date: November 11, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 48,781 hours, 8,842 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START AT GATE.  R & R APU EXCITER UNIT IAW AMM TASK 49-41-03-404.  OPS CK OK.  OK FOR SERVICE.
